MAUDE Adverse Event Report: DePuy Orthopaedics Inc US PINNACLE; Extraction Instruments

DePuy Orthopaedics Inc US PINNACLE; Extraction Instruments
Catalog Number 221760120
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
PINNACLE
Common Device Name
Extraction Instruments
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50172917
Report Number1818910-2026-13517
Device Sequence Number20893771
Product Code HWB
UDI-Device Identifier10603295424161
UDI-Public(01)10603295424161(10)NW300735
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221760120
Device Lot NumberNW300735
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexMale